Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999
Contents of Volume 127, Number 5 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge On the reduction number of some graded algebras Henrik Bresinsky; Lê Tuân Hoa...
Salvato in:
Autore principale: | American Mathematical Society |
---|---|
Natura: | Articolo |
Lingua: | English |
Pubblicazione: |
American Mathematical Society
2009
|
Soggetti: | |
Accesso online: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/472 |
Tags: |
Aggiungi Tag
Nessun Tag, puoi essere il primo ad aggiungerne! !
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Documenti analoghi
-
Proceedings of the American Mathematical Society. Volume 127, Number 8, 1999
di: American Mathematical Society
Pubblicazione: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 1, 1999
di: American Mathematical Society
Pubblicazione: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 7, 1999
di: American Mathematical Society
Pubblicazione: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 11, 1999
di: American Mathematical Society
Pubblicazione: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 3, 1999
di: American Mathematical Society
Pubblicazione: (2009)